Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Increased insulin levels, bigomet sr 500, walking 30 minutes, weight reduced

last july my insulin level rises it cross border line so doctor prescribe me bigomet sr 500 thrice a day and for walking 30 minutes. i do it i loss around 8 kg i want to know is the bigomet help me for reducin weight . i don t want to depend all over on medicines and what happen if i stop taking bigomet sr 500 i am 34 years old last july my weight is 67.7 kg and now my weight is 59 kg
Asked On : Sun, 20 May 2012
Answers:  1 Views:  827
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi nakul palak.welcome to healthcaremagic forum.the information given by you point towards you are suffering from metabolic syndrome. bigomet is metformin, which is used to decrease insulin resistance (basic problem in this disease - inspite of high insulin level, they are not fully active.increased level required for desired effect). metformine does help in reduction of weight, which is good sign for improvement in disease your weight is almost ok.depend on height your treating doctor regarding stopping of drug or further thing is certain-keep exercising.good luck.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor